Back
 JAMP  Vol.6 No.5 , May 2018
On Monotone Eigenvectors of a Max-T Fuzzy Matrix
Abstract: The eigenvectors of a fuzzy matrix correspond to steady states of a complex discrete-events system, characterized by the given transition matrix and fuzzy state vectors. The descriptions of the eigenspace for matrices in the max-Lukasiewicz algebra, max-min algebra, max-nilpotent-min algebra, max-product algebra and max-drast algebra have been presented in previous papers. In this paper, we investigate the monotone eigenvectors in a max-T algebra, list some particular properties of the monotone eigenvectors in max-Lukasiewicz algebra, max-min algebra, max-nilpotent-min algebra, max-product algebra and max-drast algebra, respectively, and illustrate the relations among eigenspaces in these algebras by some examples.
Cite this paper: Wang, Q. , Qin, N. , Yang, Z. , Sun, L. , Peng, L. and Wang, Z. (2018) On Monotone Eigenvectors of a Max-T Fuzzy Matrix. Journal of Applied Mathematics and Physics, 6, 1076-1085. doi: 10.4236/jamp.2018.65093.
References

[1]   Klement, E.P., Mesiar, R. and Pap, E. (2000) Triangular Norms. Trends in Logic-Studia Logica Library, Vol. 8. Kluwer Academic Publishers, Dordrecht.

[2]   Gavalec, M. and Nemcova, Z. (2017) Steady States of Max-Lukasiewicz Fuzzy Systems. Fuzzy Sets and Systems, 325, 58-68.
https://doi.org/10.1016/j.fss.2017.02.005

[3]   Gavalec, M. and Plavka, J. (2010) Monotone Interval Eigenproblem in Max-Min Algebra. Kybernetika, 46, 387-396.

[4]   Rashid, I., Gavalec, M. and Cimler, R. (2016) Eigenspace Structure of a Max-Prod Fuzzy Matrix. Fuzzy Sets and Systems, 303, 136-148.
https://doi.org/10.1016/j.fss.2015.09.023

[5]   Gavalec, M., Rashid, I. and Cimler, R. (2014) Eigenspace Structure of a Max-Drast Fuzzy Matrix. Fuzzy Sets and Systems, 249, 100-113.
https://doi.org/10.1016/j.fss.2013.10.008

[6]   Gavalec, M. (2002) Monotone Eigenspace Structure in Max-Min Algebra. Linear Algebra and Its Applications, 345, 149-167.
https://doi.org/10.1016/S0024-3795(01)00488-8

[7]   Rashid, I., Gavalec, M. and Sergeev, S. (2012) Eigenspace of a Three-Dimensional Max-Lukasiewicz Fuzzy Matrix. Kybernetika, 48, 309-328.

[8]   Cechlarova, K. (1992) Eigenvectors in Bottleneck Algebra. Linear Algebra and Its Applications, 175, 63-73.
https://doi.org/10.1016/0024-3795(92)90302-Q

[9]   Cuninghame-Green, R.A. (1991) Minimax Algebra and Applications. Fuzzy Sets and Systems, 41, 251-267.
https://doi.org/10.1016/0165-0114(91)90130-I

[10]   Gavalec, M., Plavka, J. and Ponce, D. (2016) Tolerance Types of Interval Eigenvectors in Max-Plus Algebra. Information Sciences, 367-368, 14-27.
https://doi.org/10.1016/j.ins.2016.05.023

[11]   Gavalec, M., Plavka, J. and Tomaskova, H. (2014) Interval Eigenproblem in Max-Min Algebra. Linear Algebra and Its Applications, 440, 24-33.
https://doi.org/10.1016/j.laa.2013.10.034

[12]   Gavalec, M. and Tomaskova, H. (2010) Eigenspace of a Circulant Max-Min Matrix. Kybernetika, 46, 397-404.

[13]   Cechlarova, K. (1997) Efficient Computation of the Greatest Eigenvector in Fuzzy Algebra. Tatra Mountains Mathematical Publications, 12, 73-79.

[14]   Baczynski, W.M. and Jayaram, B. (2008) Fuzzy Implications. Studies in Fuzziness and Soft Computing, Vol. 231. Springer, Chennai.

 
 
Top